# SDR SWIA200211087

- Difficulty date: July 5, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 7,541 hours, 10,452 cycles
- Engine: Pwa PW118B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 13 RIGHT SIDE CRACKED ON INSIDE AND OUTSIDE OF VERTICAL BRACE, AT COCKPIT DOOR OPENING.  REMOVED AND REPLACED INSIDE L-BRACKET AND FABRICATED AND INSTALLED DOUBLER IAW SRM 51-70-05 AND 51-40-02.
